# SDR DLM11001077

- Difficulty date: June 1, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N813DE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 19,640 hours, 2,970 cycles
- System (JASC): 2420 · AC Generation System
- Part: Transformer
- Part number: 3101363901
- Condition: Failed
- Location: Ac Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE ATL-LGW, HAD AUTOSLAT FAIL, NR 3 OIL PRESS INVALID AND NR 3 HYD QUANTITY INVALID ANNUNCIATED.  DIVERTED TO JFK.  SWAPPED TRANSFORMER WITH UNIT INSTALLED IN LOCATION T1-187 AFT CARGO LOADING SYSTEM.  NR 3 28VAC BUS, OPS NOW NORMAL.
